# SDR AALA990236

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1166-1162
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT AFT LAV FLOOR STATION 1166-1162 LBL 24-29.  REPLACED LEFT LAV FLOOR PAN PER SRM 51-10-1 AND ESO 11697, DATED 1-14-99.  (M)
